CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Numerical complexiton solutions for the complex KdV equation by the homotopy perturbation method 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 203, 期号: 1, 页码: 125-133
Authors:  An, Hong-Li;  Chen, Yong
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
homotopy perturbation method  complex KdV equation  numerical solution  numerical complexiton solutions  
Homotopy perturbation method for fractional KdV-Burgers equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 5, 页码: 843-850
Authors:  Wang, Qi
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30